# SDR HALA2020071000142

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 17,469 hours, 2,663 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 03322
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,469 hours, 2,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG BLEED VALVE NOT CLOSED.  VISUALLY CONFIRMED NR 1 PRV OPENING UNCOMMANDED WITH ENGINE OFF.  VALVE BAD.  REMOVED AND REPLACED THE NR 1 ENG PRV IAW AMM 36-11-52.  OPS CHECKED OK,  LEAK CHECKED OK.
